Parabolic equations with measurable coefficients

Doyoon Kim, N. V. Krylov

Research output: Contribution to journalArticlepeer-review

58 Scopus citations


We investigate the unique solvability of second order parabolic equations in non-divergence form in Wp1,2((0,T) × ℝd, p ≥ 2. The leading coefficients are only measurable in either one spatial variable or time and one spatial variable. In addition, they are VMO (vanishing mean oscillation) with respect to the remaining variables.

Original languageEnglish (US)
Pages (from-to)345-361
Number of pages17
JournalPotential Analysis
Issue number4
StatePublished - Jun 2007

Bibliographical note

Funding Information:
The second author was partially supported by NSF Grant DMS-0140405.


  • Second-order equations
  • Vanishing mean oscillation


Dive into the research topics of 'Parabolic equations with measurable coefficients'. Together they form a unique fingerprint.

Cite this